Could I be pregnant after six days of taking the pill?

Patient

Q: I started taking Cerazette about 5 weeks ago, mid cycle but had intercourse, he pulled out, 6 days after I started taking it. 4 days later I had what I think was a period, it started with a brown discharge they on day 2 was red brown blood. The period lasted 5 days and i had period pains. Now 25 days after the sex im having some pregnancy symptoms - light headed, lower abdominal cramps, sore breasts, slight nausea but I've done 2 test which were both negative. Could i be pregnant?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello! I had one emergency contraception pill, Levonelle (https://www.dred.com/uk/levonelle.html), within about 1...

Q: I HAD DONE USG UPPER ABDOMEN.THE REPORT SHOWS MULTIPLE MESCENTRIC ENLARGED LYMPNODES. NOW FEW DAYS AGO I TOOK RABIPUR...

Q: Hi! My friend was bitten by a stray wild cat on his finger while on tour. The wound was not at all severe although th...

Q: What does it mean when I have a irregular period? Can I help fix it? Will I be able to have kids later in life?

Q: When i went to the toilet watery stuff comes out of my penis when ever am pooping it has been happening for the past ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews